# SDR CALA2025110710991

- Difficulty date: November 6, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N27722
- Make and model: Boeing 737724
- Aircraft serial: 28789
- Aircraft time: 82,864 hours, 30,356 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Zone 900
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT GALLEY OVEN 3 POSITI ON 425 HAS STRONG ELECTRICAL SMELL WHE N HEATING OPS CHECKED G4 GALLEY OVEN #3.  OPS CHECKED GOOD.  NO ELECTRICAL SMELL.SMELL ASSOCIATED WITH OVEN TRAYS BEING HEATED.  REF AMM TASK 25-34-00-400-801-C4
